Author Topic: coming down  (Read 1918 times)

Sandra

  • Guest
coming down
« on: December 03, 2008, 05:28:01 AM »
Hi everyone, hope you are all getting on ok, I was hoping for some direction. I take 7.5 mg of prednisone per day for addison's disease, I have since 1989 not too much trouble. Recently I have had to double that dose for a problem with inflamation and my gallbladder. I doubled to 15 mg for a week then tapered to 12.5 mg for a week then to 10 mg for a week and now I'm back at my reg dose of 7.5. The inflamation is much better, not gone but much better. I am looking at having the gallbladder removed sometime as soon as my rhumey can get it all set up. Not thrilled about it. But all that's not my problem my problemis coming off the pred. I am extremly sensitive to the effects of medication any medication. The effect I get with the pred is fatigue, fear, anxiety, weeepiness and insomnia. It 's a nightmare, especially in the morning when I wake up, headache and teeth clinched,  it's a horrible way to start your day. I have to push through so hard just to get past it. Even then I feel something heavy on my through the day. I just want to go to bed and stay there as I am so tired. I am not myself at all. I hate to use the work depresssion but that's what it's like I suppose. it's a rough time business wise though too as we are winding down our masonry business for a winter break and everybody is at our heels we (hubby and I ) are both so tired of stressed out clients wanting eveything to be done and perfect for Christmas. >:( I was wondering if any of you have the same or similar issues with the prednisone? Is there anything I can do to help deal with this? Sometimes is goes away with time but the fear comes from the fact that sometimes it gets worse adn stays for sometime. How do I live with this stuff! ??? Thanks Sandra